# SDR PNSA050203

- Difficulty date: February 3, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 22,705 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI INTO PARKING AREA AT LIMA GATES IN ANC THE CAPTAIN STATED THERE WAS A BRAKE PROBLEM.  COPILOT CHECKED BRAKES AND FOUND FULL TRAVEL OF PEDALS AND NO PRESSURE.  AIRCRAFT WAS TURNED AWAY FROM GATE AND CAME TO A SLOW STOP.  MAINTENANCE TOWED AIRCRAFT TO HANGAR AND PERFORMED FUNCTION CHECK OF SYSTEM WITH NO FAULT FOUND.  MAINTENACE SUSPECTED POSSIBLE ANTI-SKID PROBLEM AND ASKED FLIGHT CREW FOR OPS CHECK NEXT DAY WHICH WAS NORMAL.  NO ADDITIONAL PROBLEMS SINCE.
